# SDR EBVR20150423001

- Difficulty date: April 17, 2015
- Submitted: April 23, 2015
- Operation: General aviation
- Aircraft: N530SC
- Make and model: Cndair CL6002B16
- Aircraft serial: 5908
- Aircraft time: 1,184 hours, 720 cycles
- Engine: Ge CF343B
- Engine time: 1,184 hours, 730 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Nut
- Part number: 4037T84P04
- Condition: Missing
- Location: Compressor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPENING ENGINE COWLING FOUND A USED VARIABLE GEOMETRY VANE SPINDLE TAB WASHER P/N 3044T06P01 LAYING IN THE BOTTOM CORE COWLING.  INSPECTION DISCOVERED ONE SPINDLE NUT, P/N 4037T84P04 MISSING.  GENERAL ELECTRIC SERVICE BULLETIN CF34BJ 72-0157 - STAGES IGV-5 SELF-LOCKING NUT FIELD INSPECTION ADDRESSED THIS VERY ISSUE ON EARLIER MODEL CF34-3 ENGINES USING THE 4037T84P01, P02 & P03 PART NUMBER NUTS WHERE THESE NUTS WERE WORKING LOOSE OR MISSING.
